# SDR UPS99229565

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON EMERGENCY EXIT LIGHT CK FOUND FWD RT OVERWING EXIT LIGHT OUT INSIDE CABIN, BOTH STAIRWELL LIGHTS OUT, BOTH LIGHTS OUT OVERWING UNDER OVERWING EXITS ON LEFT AND RIGHT SIDE OF AIRCRAFT AND LEFT REAR OUTSIDE LIGHT VERY DIM.  FWD RIGHT OVERWING EXIT LIGHT REMOVED AND REPLACED, OPS CHECK GOOD.  BOTH BATT PACKS REMOVED AND REPLACED, OPS CHECK GOOD.  ALL BATTERIES REMOVED AND REPLACED, OPS CK GOOD.  REMOVED AND REPLACED LEFT REAR OUTSIDE BATT, OPS CHECK GOOD.
